The Annals of Mathematical Statistics

A Generalization of the Glivenko-Cantelli Theorem

Howard G. Tucker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 828-830.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706212

Digital Object Identifier
doi:10.1214/aoms/1177706212

Mathematical Reviews number (MathSciNet)
MR107891

Zentralblatt MATH identifier
0093.14501

JSTOR
links.jstor.org

Citation

Tucker, Howard G. A Generalization of the Glivenko-Cantelli Theorem. Ann. Math. Statist. 30 (1959), no. 3, 828--830. doi:10.1214/aoms/1177706212. https://projecteuclid.org/euclid.aoms/1177706212


Export citation

Corrections

  • Correction: Howard G. Tucker. Correction Notes: Corrections to "A Generalization of the Glivenko-Cantelli Theorem". Ann. Math. Statist., Vol. 30, Iss. 4 (1959), 1267--1268.